Alert archive / Texas / Tornado Warnings in 2016

Tornado Warning 30, NWS Shreveport, LA

April 11, 2016Harrison County, Marion County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 11, 2016, 6:55 PM CDT for Harrison County, Marion County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 6:55 PM CDT (23:55 UTC)
Expired
Apr 11, 2016, 7:48 PM CDT
In force
53 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 57 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 7:30 PM CDTHAIL 15 Ne Marshall, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 1:38 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

366 
WFUS54 KSHV 112355
TORSHV
TXC203-315-120100-
/O.NEW.KSHV.TO.W.0030.160411T2355Z-160412T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL HARRISON COUNTY IN NORTHEASTERN TEXAS...
  SOUTHERN MARION COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 800 PM CDT
    
* AT 654 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED NEAR HARLETON...OR 17 MILES NORTHWEST OF MARSHALL...
  MOVING EAST AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL AND WINDS TO 70 MPH. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  JEFFERSON AND BEREA AROUND 710 PM CDT. 
  WOODLAWN AROUND 720 PM CDT. 
  KARNACK AROUND 735 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
NESBITT...UNCERTAIN...LEIGH...GRAY...SCOTTSVILLE AND JONESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3261 9464 3280 9460 3280 9405 3246 9405
TIME...MOT...LOC 2354Z 279DEG 28KT 3272 9455 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

06
2 follow-up statements
601 
WWUS54 KSHV 120006
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
706 PM CDT MON APR 11 2016

TXC203-315-120100-
/O.CON.KSHV.TO.W.0030.000000T0000Z-160412T0100Z/
HARRISON TX-MARION TX-
706 PM CDT MON APR 11 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN HARRISON AND SOUTHEASTERN MARION COUNTIES...
    
AT 705 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WOODLAWN...OR 9 MILES NORTH OF MARSHALL...MOVING EAST
AT 35 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL AND 70 MPH WINDS.. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  WOODLAWN AROUND 715 PM CDT. 
  MARSHALL AROUND 720 PM CDT. 
  KARNACK AROUND 730 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
NESBITT...UNCERTAIN...LEIGH...GRAY...SCOTTSVILLE AND JONESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3258 9450 3276 9444 3280 9405 3246 9405
TIME...MOT...LOC 0005Z 281DEG 30KT 3267 9440 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

06
548 
WWUS54 KSHV 120048
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
748 PM CDT MON APR 11 2016

TXC203-315-120058-
/O.CAN.KSHV.TO.W.0030.000000T0000Z-160412T0100Z/
HARRISON TX-MARION TX-
748 PM CDT MON APR 11 2016

...THE TORNADO WARNING FOR NORTHEASTERN HARRISON AND SOUTHEASTERN
MARION COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN TEXAS.

LAT...LON 3258 9450 3276 9444 3280 9405 3246 9405
TIME...MOT...LOC 0048Z 279DEG 28KT 3262 9400 

$$

06

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 11, 6:29 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 11, 6:29 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 PM CDT MON APR 11 2016

.AVIATION...
STRONG THUNDERSTORMS TO CONTINUE THROUGH THE EVENING BEFORE
SHIFTING SOUTH OF THE TERMINAL SITES BY 12/06Z. CEILINGS TO BECOME
MVFR/IFR AFTER 12/06Z WITH WINDS BECOMING NORTHEAST AT 5 TO 10
KNOTS. COULD SEE LINGERING -TSRA CONDITIONS THROUGH 12/09Z.
OTHERWISE...CONDITIONS TO GRADUALLY IMPROVE TO VFR AFTER 12/15Z.
/05/

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT MON APR 11 2016/

DISCUSSION...
MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE
ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A
STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST
HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE
BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS
WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG
DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE
WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT
FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS
AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING
WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR
WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM
RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE
WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT.
CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY
AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES
AVAILABLE INSTABILITY.

COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD
FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE
MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL
MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE
POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF
MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY.

SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF
THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED
UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE
REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL
SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS
TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER
AGREEMENT. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  68  52  69 /  60  10  50  40
MLU  58  67  52  69 /  80  20  30  40
DEQ  53  67  47  67 /  80   0  30  20
TXK  53  66  49  67 /  70  10  40  20
ELD  52  66  49  67 /  80  10  20  20
TYR  58  68  53  69 /  40  10  60  40
GGG  58  68  52  69 /  40  10  60  40
LFK  65  74  56  70 /  40  20  60  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05/05/05
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 11 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1040 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING
IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS
ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING WINDS...AND A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG
AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE
WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY.

12

In the hours before

Special weather statement, Apr 11, 6:05 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 PM CDT MON APR 11 2016

LAZ006-014-112330-
UNION LA-OUACHITA LA-
605 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND OUACHITA
PARISHES UNTIL 630 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLAIBORNE...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...STERLINGTON...DOWNSVILLE...
LOCH LOMON...PINE GROVE...MINERAL SPRINGS...GUTHRIE...EUREKA...SPENCER...
DESHARD...DREW...FAIRBANKS...CALHOUN AND MILLHAVEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL LOUISIANA.

LAT...LON 3249 9194 3245 9194 3244 9196 3243 9241
      3271 9241 3277 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9202
      3271 9197 3268 9197 3266 9194 3266 9191
      3260 9193 3251 9190
TIME...MOT...LOC 2304Z 260DEG 39KT 3263 9221

19
Local storm report, Apr 11, 6:08 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             9 ESE WINNSBORO         32.92N 95.13W
04/11/2016  E1.25 INCH       CAMP               TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HALF DOLLAR SIZED
            HAIL...

&&

MD
Local storm report, Apr 11, 6:15 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             9 W WINNSBORO           32.96N  95.45W
04/11/2016  E1.75 INCH       WOOD               TX   TRAINED SPOTTER

            IN NEWSOME GOLF BALL SIZE HAIL

&&

EVENT NUMBER SHV1600315

27
Special weather statement, Apr 11, 6:15 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT MON APR 11 2016

LAZ002-003-005-012-120000-
LINCOLN LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-
615 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR BIENVILLE...SOUTHEASTERN
BOSSIER...SOUTHEASTERN WEBSTER AND SOUTHWESTERN LINCOLN PARISHES
UNTIL 700 PM CDT...

AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RINGGOLD...OR 21 MILES SOUTHEAST OF BOSSIER CITY...MOVING NORTHEAST AT
45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARCADIA...RINGGOLD...GIBSLAND...DUBBERLY...HEFLIN...BIENVILLE...JAMESTOWN...
BRYCELAND...MOUNT LEBANON...NOLES LANDING...OGDEN...ADA...SAILES...BRICE...
CURTIS...KORAN...LAKE BISTINEAU SOUTH...PLUM ORCHARD LANDING AND LAKE
BISTINEAU NORTH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3223 9328 3224 9344 3239 9354 3259 9315
      3259 9290 3241 9278
TIME...MOT...LOC 2314Z 241DEG 40KT 3231 9338

19
Special weather statement, Apr 11, 6:31 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CDT MON APR 11 2016

LAZ004>006-014-120030-
UNION LA-OUACHITA LA-CLAIBORNE LA-LINCOLN LA-
631 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR UNION...LINCOLN...EASTERN
CLAIBORNE AND NORTHERN OUACHITA PARISHES UNTIL 730 PM CDT...

AT 628 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM LISBON TO FARMERVILLE AND SOUTH TO RUSTON AND
MONROE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...SWARTZ...
FARMERVILLE...BERNICE...STERLINGTON...COOLEY...DUBACH...CHOUDRANT...
SIMSBORO...MARION...JUNCTION CITY...VIENNA...LISBON...DOWNSVILLE...
SPEARSVILLE AND LILLIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3250 9288 3301 9288 3300 9207 3297 9208
      3292 9207 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9203 3271 9204 3271 9197
      3268 9197 3266 9194 3250 9192
TIME...MOT...LOC 2328Z 251DEG 34KT 3263 9237

19
Local storm report, Apr 11, 6:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
650 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             BETTIE                  32.81N 94.97W
04/11/2016  E2.75 INCH       UPSHUR             TX   PUBLIC

            BASEBALL SIZED HAIL REPORTED AT UNION HILL
            HIGH SCHOOL...

&&

MD

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 10:40 AM CDTSpecial Weather StatementSHVBowie, Titus35 min
Apr 11, 10:51 AM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus39 min
Apr 11, 12:02 PM CDTSevere Thunderstorm WarningSHVBowie58 min
Apr 11, 3:55 PM CDTSevere Thunderstorm WarningSHVRed River50 min
Apr 11, 4:44 PM CDTSevere Thunderstorm WarningSHVBowie, Red River61 min
Apr 11, 5:02 PM CDTSevere Thunderstorm WarningSHVFranklin, Wood58 min
Apr 11, 5:29 PM CDTTornado WarningSHVCamp, Franklin, Upshur, Wood61 min
Apr 11, 5:52 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Morris, Upshur, Wood53 min
Apr 11, 6:20 PM CDTTornado WarningSHVHarrison, Marion, Upshur40 min
Apr 11, 6:43 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur62 min

Nearby

Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.